# SDR CA130429002

- Difficulty date: April 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT EXPERIENCED A TRIM MOVEMENT THAT WAS NOT AS INTENDED.  DECLARED AN EMERGENCY AND RETURNED TO AIRPORT OF DEPARTURE.  INVESTIGATION ON GOING. SUSPECTING A QUALITY ESCAPE.
